`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 7,Number 1,     March 2015

1

Tulczyjew triples in higher derivative field theory    Pages : 1 - 33

Katarzyna Grabowska and Luca Vitagliano

 Abstract       References       Full Text      Related Articles

2

Finiteness of relative equilibria in the planar generalized $N$-body problem with fixed subconfigurations    Pages : 35 - 42

Marshall Hampton and Anders Nedergaard Jensen

 Abstract       References       Full Text      Related Articles

3

On the discretization of nonholonomic dynamics in $\mathbb{R}^n$    Pages : 43 - 80

Fernando Jiménez and Jürgen Scheurle

 Abstract       References       Full Text      Related Articles

4

Higher-order variational calculus on Lie algebroids    Pages : 81 - 108

Eduardo Martínez

 Abstract       References       Full Text      Related Articles

5

On the control of stability of periodic orbits of completely integrable systems    Pages : 109 - 124

Răzvan M. Tudoran

 Abstract       References       Full Text      Related Articles